Degree-based topological indices and polynomials of cellulose

JPRM-Vol. 17 (2021), Issue 1, pp. 70 – 83 Open Access Full-Text PDF
Abdul Jalil M. Khalaf, M.C. Shanmukha, A. Usha, K.C. Shilpa, Murat Cancan
Abstract: This work attempts to compute cellulose’s chemical structure using topological indices based on the degree and its neighbourhood. The study of graphs using chemistry attracts a lot of researchers globally because of its enormous applications. One such application is discussed in this work, where the structure of cellulose is considered for which the computation of topological indices and analysis of the same are carried out. A polymer is a repeated chain of the same molecule stuck together. Glucose is a natural polymer also called, Polysaccharide. The diet of the humans include fibre which contains cellulose but direct consumption of the same may not be digestible by them.
Read Full Article

On a third-order fuzzy difference equation

JPRM-Vol. 17 (2021), Issue 1, pp. 59 – 69 Open Access Full-Text PDF
Ibrahim Yalcinkaya, Nur Atak, Durhasan Turgut Tollu
Abstract: In this paper, we investigate the qualitative behavior of the fuzzy
difference equation
where \(n\in \mathbb{N}_{0}=\mathbb{N}\cup \left\{ 0\right\}\), \((z_{n})\) is a sequence of positive fuzzy numbers, \(C\) and initial conditions \(z_{-2},z_{-1},z_{0}\) are positive fuzzy numbers.
Read Full Article

Some Opial-type inequalities involving fractional integral operators

JPRM-Vol. 17 (2021), Issue 1, pp. 48 – 58 Open Access Full-Text PDF
Sajid Iqbal, Muhammad Samraiz, Shahbaz Ahmad, Shahzad Ahmad
Abstract: The core idea of this paper is to provide the Opial-type inequalities for Hadamard fractional integral operator and fractional integral of a function with respect to an increasing function \(g\). Moreover, related extreme cases and counter part of our main results are also given in the paper.
Read Full Article

Reversed degree-based topological indices for Benzenoid systems

JPRM-Vol. 17 (2021), Issue 1, pp. 40 – 47 Open Access Full-Text PDF
Abdul Jalil M. Khalaf, Abaid ur Rehman Virk, Ashaq Ali, Murat Cancan
Abstract: Topological indices are numerical values that correlate the chemical structures with physical properties. In this article, we compute some reverse topological indices namely reverse Atom-bond connectivity index and reverse Geometric-arithmetic index for four different types of Benzenoid systems.
Read Full Article

Determinant Spectrum of Diagonal Block Matrix

JPRM-Vol. 17 (2021), Issue 1, pp. 35 – 39 Open Access Full-Text PDF
Abstract: It is known that in mathematical literature one of important questions of spectral theory of operators is to describe spectrum of diagonal block matrices in the direct sum of Banach spaces with the spectrums of their coordinate operators. This problem has been investigated in works [1] and [2]. Also for the singular numbers similar investigation has been made in [3]. In this paper the analogous question is researched. Namely, the relationships between \(\epsilon\)-determinat spectrums of the diagonal block matrices and their block matrices are investigated. Later on, some applications are given.
Read Full Article

Inequalities of Hardy-type for Multiple Integrals on Time Scales

JPRM-Vol. 17 (2021), Issue 1, pp. 21 – 34 Open Access Full-Text PDF
Dawood Ahmad, Khuram Ali Khan, Ammara Nosheen
Abstract: We extend some inequalities of Hardy-type on time scales for functions depending on more than one parameter. The results are proved by using induction principle, properties of integrals on time scales, chain rules for composition of two functions, Hölder’s inequality and Fubini’s theorem in time scales settings.
Read Full Article

On algebraic aspects of SSC associated to the subdivided prism graph

JPRM-Vol. 17 (2021), Issue 1, pp. 7 – 20 Open Access Full-Text PDF
Mehwish Javed, Agha Kashif, Muhammad Javaid
Abstract: In this article, some important combinatorial and algebraic properties of spanning simplicial complex associated to the subdivided prism graph \(P(n,m)\) are presented. The \({f}-\)vector of the spanning simplicial complex \(\Delta_s(P(n,m))\) and the Hilbert series for the face ring \(K\big[\Delta_s(P(n,m))\big]\) are computed. Further, the associated primes of the facet ideal \(I_{\mathcal{F}}(\Delta_s(P(n,m)))\) are determined. Finally, the Cohen-Macaulay characterization of the SR-ring of \(\Delta_s(P(n,m))\) is discussed.
Read Full Article

Quantum Painlev´e II solution with approximated analytic solution in form of nearly Yukawa potential

JPRM-Vol. 17 (2021), Issue 1, pp. 1 – 6 Open Access Full-Text PDF
Irfan Mahmood
Abstract: In this article it has been shown that one dimensional non-stationary Schrodinger equation with a specific choice of potential reduces to the quantum Painleve II equation and the solution of its riccati form appears as a dominant term of that potential. Further, we show that Painleve II Riccati solution is an equivalent representation of centrifugal expression of radial Schrodinger potential. This expression is used to derive the approximated to the Yukawa potential of radial Schrodinger equation which can be solved by applying the Nikiforov-Uvarov method. Finally, we express the approximated form of Yukawa potential explicitly in terms of quantum Painleve II solution.
Read Full Article